# SDR SIMA20160328002

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 31,408 hours, 27,158 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SOLVENT SMELL ON FLIGHT DECK.  SOLVENT ODOR INCREASED SUBSTANTIALLY WHEN ACFT CONFIGURED FOR GATE DEPARTURE.  CLEANED COCKPIT PEDESTAL AREA, VENTED COCKPIT BY OPENED SIDE WINDOW FOR A COUPLE OF MINUTES.  PERFORMED OPERATIONAL CHECK OF RECIRCULATING SYS & AT THIS TIME NO STRONG SOLVENT SMELL NOTED.
